# SDR GTIA020733

- Difficulty date: June 28, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Panel
- Part number: 4034242923
- Part serial: 80030131
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 594A - AUTO THROTTLE TURNED OFF ON APPROACH WHEN SPEED WAS CHANGED AUTO PILOT 2.  REMOVED AND REPLACED FLIGHT GUIDANCE CONTROLLER IAW MD80 MM 22-13-00.  OPS CHECK GOOD AT THIS TIME.  (M)
